Riemann manifold Langevin and Hamiltonian Monte Carlo methods – now published with discussion
Riemann manifold Langevin and Hamiltonian Monte Carlo methods
Mark Girolami, Ben Calderhead
Journal of the Royal Statistical Society: Series B (Statistical Methodology)
Volume 73, Issue 2, pages 123–214, March 2011
The above paper plus discussion and rejoinder has now been published in the latest edition of the Journal of the Royal Statistical Society, Series-B. There were over 60 contributions to the discussion which I am informed is something of a record for RSS read papers. The paper + discussion + rejoinder can be downloaded from the Wiley website at
The website http://www.ucl.ac.uk/statistics/research/rmhmc will be updated as further related publications and codes become available.